Has Mirtazapine helped anyone with depression or anxiety? (not just sleeping better)

I have been on Mirtazapine for a little over two weeks now. It usually helps me get to sleep better... but so far seems to have had NO effect on my anxiety or depression.... and was wondering if I am just being too overly anxious for it to kick in and maybe I need to wait longer...

(Please I ask this respectfully: I do NOT want to hear from the man whose name (initials) starts with jr_ _ _ _ because it took me quite a few days to get over how your post frightened me) ...

I would really appreciate hearing from others. THANK YOU!!....

11 Replies

oldestnewest
  • HI there I was on the same as u ,I think you should give it a bit longer ,when I was on my A/D I for one could not sleep ,I to have I.B.S and I am in menopause .so I have come off all my meds,and gone the vitamins way ,and I have really felt so much better,

  • Thank you for replying, I appreciate it... I will give it longer... I promised myself at least 2 months.... I, too, have ibs but as strange as it may sound I haven't had trouble with it since I started on the Mirtazapine on Sept 10th!! (now just watch it act up again!! :) ) I, too, prefer the natural way and seldom go to the dr and use supplements and homeopathics... but I needed a bit more help this time.... Have a good rest of the weekend!!

    BettyA

  • I know its sod law when u say something you get you self better then have a look at other ways to get your self better,i did find a book which had really help me ,and there are free apps to that go with it ,,,,are u in the U.K or U S has I find the have so many different things there that we don't ,best wishes ,x

  • I'm in Denver, Colorado... Denver is close to the Rocky Mountains... and I really like it here. Glad you found a book that helped you. Someone on this site mentioned the book "Just One Thing" and I think its wonderfully helpful...

    I have a kindle, but I ordered the 'regular book' from Amazon... its a very encouraging book!

    Toodeloo! :)

  • No Better A.... do not give it two months..I am searching g madly for the report...

  • Hi I had same problem when started, dr gave me a month to see how got on when went back & saw him he upped the dose, been a further 2 wks due to see him again in another 2 to see how going

  • Thanks, Raksha, for replying... I'll be interested to see how this new dosage will work for you. Good luck!

  • Thanks, keeping fingers crossed. Hope yours kick in soon x

  • Dear Betty...please please please....do some research on Mirtazapine as I just yesterday saw a really BAD report about it causing suicide and murder tendencies ! ! ! ! Please check into this and in the meantime I will try to find it and paste it to you right away!!

  • Hi Tammy, I really and truly appreciate your concern...thank you for being a caring person...but I have to sincerely question those side effects for Mirtazapine.... All one has to do is listen to TV to the med ads and its so absurdly AWFUL that you wonder why ANYONE would ever take them...and yet multi thousands of people do with no bad side effects.

    There are some strange incidents in which the most seemingly HARMLESS supplements (yes, even natural and alternative) can have a dangerous reaction! let alone Rx drugs... My Mirtazapine is starting to work and I am happy to report I am feeling more like my old self a lot more often...that is a good start! :)

  • Sorry but who the heck scares someone like that. Do you realise telling someone who is struggling with anxiety that if they take the medication their doctor has prescribed could well cause them to murder someone is going to make them absolutely terrified???!!!!!

    How many people have murdered someone due to being on this drug? I have taken this for 3 years and I am fine. I can't believe you'd tell someone without some scientific proof and evidence that this can happen. You are scare mongering. I just found this thread when searching weight gain and mirtazapine to see if anyone else had found the weight gain a problem. Thanks for the spike in anxiety writing such a horrible reply. The OP may have thanked you for your concern but I am sure they did not appreciate the fear you caused them that a drug they currently had in their system could cause them to murder someone.

    Sorry I just felt i had to reply as that response was very uncalled for by this poster.

You may also like...